# SDR O2GA2020022785801

- Difficulty date: February 27, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N858UP
- Make and model: Beech B300
- Aircraft serial: FL1049
- Aircraft time: 3,080 hours, 2,655 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Part serial: 4673A
- Condition: Intermittent
- Location: Mlg
- Part time: 3,080 hours, 2,655 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN GEAR HANDLE SELECTED TO DOWN POSITION, GEAR RELAY CIRCUIT BREAKER EXTENDED, NO GEAR INDICATION LIGHTS AND GEAR HORN SOUNDED. CREW FOLLOWED CHECKLIST AND DECLARED AN EMERGENCY. LANDING WAS UNEVENTFUL. AIRCRAFT WAS FERRIED TO MAINTENANCE. THE LANDING GEAR CONTROL HANDLE WAS REPLACED. GROUND OPERATIONAL CHECK PERFORMED WITH NO DEFECTS NOTED. A SUCCESSFUL OPERATIONAL CHECK WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
